# SDR COEA2019121062804

- Difficulty date: October 16, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,317 hours, 31,099 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: S5711442000000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 197234 NR 57126 HEAVY CHECK HATS/MINOR REPAIR: PANEL 522CT HOUSING HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0107912_01...15404 ISSUE A, DATED 11/1/2019.
